# SDR YENA20140310054

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 43,750 hours, 15,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4082
- Condition: Failed
- Location: Emergency Lights
- Part time: 48,795 hours, 17,767 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LOWERED EMERGENCY EXIT LIGHTS AT BOTH FORWARD CABIN DOORS CAME ON MOMENTARILY THEN WENT OUT AND REMAINED OFF.  EMERGENCY LIGHTS ABOVE AISLE JUST AFT OF FORWARD GALLEY ALSO OUT.  TROUBLESHOT TO PSU (10WL). R & R PSU. OPS CHECK NORMAL.
